MathSciNet Relay Station
MathSciNet bibliographic data
MR94846 (20 #1355) 60.00
Nagaev, S. V. Some limit theorems for stationary Markov chains. (Russian) Teor. Veroyatnost. i Primenen. 2 1957 389–416.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement